

2013 Gateway Cross Cup UCI Cyclocross Race

Saturday, October. 26th St. Louis, Missouri \$6000+ in Cash and Prizes



Schedule of	Sat, Oct 26 th					
Start	Category	Distance	Place/Prize	Field Limit		
10:30 am	On-Site Registration Opens	;				
11:30 am	Course Open for Warm Up					
12:30 pm	USAC Cat 4/5 Men	40 Minutes	3/Medals	75		
1:20 pm	Master's 40+/50+	40 minutes	10/\$300	75		
2:10 pm	Singlespeed	40 minutes	10/\$500	75		
3:00 pm	Kids- 11/12, 13/14, 15/16, 17/18	2 Laps	Medals			
3:40 pm	5K Run*	2 Laps	M&W/3/\$200	N/A		
4:20 pm	USAC Women's Open/4	40 minutes	10/\$500/Medals	75		
5:10 pm	USAC Men's Open	50 minutes	15/\$700	100		
6:00 pm	UCI Course Inspection/6:30 pm Staging					
6:50 pm	UCI Women	40 minutes	25/\$1936	100		
7:30 pm	UCI Course Inspection/7:50 pm Staging					
7:35 pm	UCI Women Awards and Press Conference					
8:10 pm	UCI Men	60 minutes	25/\$1936	100		
9:20pm	UCI Men Awards and					

Course Description: Wide open and fast technical course. Night time race lit up for all of the world to see in St. Louis County, Missouri. Located in Heman Park in University City Missouri, one of St. Louis most acclaimed communities.

Directions and Race Information

The Gateway Cross Cup race course is located in mid-town St. Louis County just north and west of the LOOP neighborhood in University City. From Highway 40/I-64 exit at Clayton Rd. and go North to Delmar Blvd. Go West on Delmar to Midland Avenue and turn Right (north). Heman Park is located at the intersection of Vernon and Midland. Once you are in the LOOP on Delmar, follow signs to "parking" and/or "race registration." Race registration and the Expo area will be located in Heman Park off of Midland Avenue.

Registration Information

Pre-Registration – <u>www.bikereg.com</u> programmed and provided online registration. There will be an online fee. Race registration is \$45. Run entry is \$30. Kid's race is \$5.

- Fields will fill up, so register early. Last day for online registration is Thursday, October 24th.
- Race day registration will close 30 minutes prior to each event.
- Race Information housed at www.gatewaycrosscup.com
- All racers without a USAC license must purchase a 1 day license for \$10 at registration and race Cat 4.
- ಈ Pick up your race number early − @ Big Shark Bicycle Company, Friday, October 25th from 4:00 pm- 8:00 pm.
- Held Under USA Cycling Permit
- 5K Run NOT held under USAC Cycling Permit. Kid's Race participant Parent or Guardian must fill-out a USAC entry-release.











Maps: www.gatewaycrosscup.com



2013 Gateway Cross Cup UCI Cyclocross Race

Sunday, October. 27th St. Louis, Missouri \$6000+ in Cash and Prizes



Schedule of	Sun, Oct 27 th					
Start	Category	Distance	Place/Prize	Field Limit		
7:30 am	On-Site Registration Opens					
8:30 am	Course Open for Warm Up					
9:30 am	USAC Cat 4/5 Men	40 minutes	3/Medals	75		
10:20 am	Master's 40+/50+	40 minutes	10/\$300	75		
11:10 am	Singlespeed	40 minutes	10/\$500	75		
12:00 pm	Kids- 11/12, 13/14, 15/16, 17/18	2 Laps	Medals			
12:40 pm	USAC Women's Open/4	40 minutes	10/\$500/Medals	75		
1:30 pm	USAC Men's Open	50 minutes	15/\$700	100		
2:30 pm	UCI Course Inspection/3:00 pm Staging					
3:20 pm	UCI Women	40 minutes	25/\$1936	100		
4:10 pm	UCI Course Inspection/4:30 pm Staging					
4:15pm	UCI Women Awards and Press Conference					
4:50 pm	UCI Men	60 minutes	25/\$1936	100		
6:00pm	UCI Men Awards and Press Conference					

Course Description: Wide open and fast technical course. Day time race for all of the world to see in St. Louis County, Missouri. Located in Heman Park in University City Missouri, one of St. Louis most acclaimed communities.

Directions and Race Information

Maps: www.gatewaycrosscup.com

The Gateway Cross Cup race course is located in mid-town St. Louis County just north and west of the LOOP neighborhood in University City. From Highway 40/I-64 exit at Clayton Rd. and go North to Delmar Blvd. Go West on Delmar to Midland Avenue and turn Right (north). Heman Park is located at the intersection of Vernon and Midland. Once you are in the LOOP on Delmar, follow signs to "parking" and/or "race registration." Race registration and the Expo area will be located in Heman Park off of Midland Avenue.

Registration Information

Pre-Registration – <u>www.bikereg.com</u> programmed and provided online registration. There will be an online fee. Race registration is \$45. Run entry is \$20. Kid's race is \$5 and includes a GWCX T-Shirt.

- Fields will fill up, so register early. Last day for online registration is Thursday, October 24th.
- Race day registration will close 30 minutes prior to each event.
- Race Information housed at www.gatewaycrosscup.com
- All racers without a USAC license must purchase a 1 day license for \$10 at registration and race Cat 4.
- ₱ Pick up your race number early @ Big Shark Bicycle Company, Friday, October 25th from 4:00 pm- 8:00 pm.
- **Held Under USA Cycling Permit**
- 5K Run NOT held under USAC Cycling Permit. Kid's Race participant Parent or Guardian must fill-out a USAC entry-release.









